# SDR A6WA200440108

- Difficulty date: August 5, 2004
- Submitted: September 1, 2004
- Operation: Air carrier
- Aircraft: N439AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7753
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DENT AND CREASE IN FUSELAGE SKIN AT FS 760 BETWEEN STRINGERS 8R AND 9R.  REMOVED DAMAGE, FABRICATED EXTERNAL DOUBLER FROM 2024-T3 .050 INCH, AND INSTALLED EXTERNAL DOUBLER IAW BRAS EO 601R-53-5200B.  (M)
